# SDR QXEA200600309

- Difficulty date: January 21, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 11,575 hours, 8,672 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 RIGHT HAND NACELLE AFT CORE COWL HAS TWO STRIPS OF CHAFING DAMAGE ON INBOARD SIDE.  REPAIRED IAW REO 71-11-525 AND HORIZON AIR EA R-71-133.
